# SDR SIMA20130618001

- Difficulty date: June 18, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 33,266 hours, 29,593 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller
- Condition: Unknown
- Location: Cabin Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS MAIN CABIN DOOR IS DIFFICULT TO OPEN AND CLOSE.  SERVICED MAIN-DOOR FRAME ROLLERS IAW AMM 53-21-02.  NO FURTHER DEFECTS NOTED.
